Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Accutane ,Morbid thoughts, and Depression

Posted by marktran on August 17, 2008, at 14:49:09

I have been taking Accutane for 6 weeks. About the third day of being on Accutane I started to have Morbid thoughts like obssessing over death and where I go after. I would Obsess 24/7 for no reason, and I would also have great amounts of fear, anxiety, and depression. I also am having trouble sleeping, I sleep up to 3 to 4 hours now. Sometimes the depression, the anxiety, and the thoughts are overpowering. I have stopped taking the pills for 5 days. I hope so hard that my life will go back to normal, but the thoughts persist. My fear is debilitating and I can't go back to school in my current condition. I have also had thoughts of suicide. It has probably been the scariest time of my life.

I want to say that I never had these thoughts before Accutane. I was perfectly normal and I would live life day by day. But now my anxiety and fear is destroying me.

I have a few questions about Accutane

1.Will I ever live a normal life after Accutane?
2.Are these side effects permenant?
3.Are morbid thoughts normal with Accutane? and will they go away?
4.If these side effects were to go away how long would it take?
5.Has my brain been altered or changed in any way?
6.Will my personality change at all?
7. Is everything going to be fine?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:marktran thread:846849
URL: http://www.dr-bob.org/babble/20080814/msgs/846849.html